Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2019, Article ID 9783986, 26 pages
https://doi.org/10.1155/2019/9783986
Research Article

Multiple-Strain Malaria Infection and Its Impacts on Plasmodium falciparum Resistance to Antimalarial Therapy: A Mathematical Modelling Perspective

Institute of Mathematical Sciences, Strathmore University, P.O. Box 59857-00200, Nairobi, Kenya

Correspondence should be addressed to Titus Okello Orwa; ude.eromhtarts@awrot

Received 14 February 2019; Accepted 15 May 2019; Published 11 June 2019

Academic Editor: Konstantin Blyuss

Copyright © 2019 Titus Okello Orwa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Titus Okello Orwa, Rachel Waema Mbogo, and Livingstone Serwadda Luboobi, “Multiple-Strain Malaria Infection and Its Impacts on Plasmodium falciparum Resistance to Antimalarial Therapy: A Mathematical Modelling Perspective,” Computational and Mathematical Methods in Medicine, vol. 2019, Article ID 9783986, 26 pages, 2019. https://doi.org/10.1155/2019/9783986.